Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Jan 31, 2010

Been taking atripla for six months now but I have joint pains in knees and hip joints can this be a side effect

Response from Dr. Henry

Joint pain in knees and joints has not been much of a problem for patients taking Atripla (occurs occasionally). Pain in the knees and hips is seen fairly often in general population and can have a variety of causes so a good joint work-up is recommended to better understand what may be contributing to your discomfort (such as vitamin D deficiency, osteoarthritis, aseptic necrosis of the hip, degenerative joint disease and many other conditions). KH



Previous
Low Grade Dyspasia
Next
Laser Treatments Safe?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement